# SDR DALA2016110908734

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 39,492 hours, 33,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT LOCKPIN IS WORN.  REPLACED.
